# SDR DXTA2024093000704

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS FAILED PREFLIGHT EMERGENCY LIGHT TEST.  MISSING ALL MAIN ENTRY LIGHTS UPPER AND LOWER, FORWARD READING LIGHTS AND HALF OF THE LEFT FORWARD FLOOR LIGHT.  RAN APU TO COMPLETE THE REST OF PREFLIGHT. AFTER SHUT DOWN TESTED AGAIN AND SAME LIGHTS  STILL FAILED.   AFTER SHUT DOWN TESTED AGAIN AND SAME LIGHTS STILL FAILED.REMOVED FAILED #1 BATTERY PACK FUSE PN: S2565-5 AND INSTALLED OPS CHECKS GOOD IAW AMM 33-50-10.
